# SDR AALA202208157515

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777
- Aircraft serial: 30004
- Aircraft time: 87,447 hours, 10,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 48519
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PROXIMITY LIGHTS AT SEATS ROW 7D TO 10D AND 7H TO 10H INOPERATIVE. REPLACED POWER SUPPLY M33098 AT DOOR 2R PER AMM TASK 33-51-06-960-803. OPERATIONAL TEST GOOD.
